# SDR SWAA2014091131835

- Difficulty date: August 22, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 6545871523
- Part serial: 566
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INTERNAL STRUCTURE WEB CRACKED 26 INCHES FROM LOWER EDGE.  REPAIRED WEB IAW EA.
